# SDR USAA2011012690351

- Difficulty date: January 15, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 72,938 hours, 45,175 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6558280511
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - C22 - MAJOR REPAIR - CRACK ON FUSELAGE FRAME AT BS 360, S15R.  REPAIRED FUSELAGE FRAME AT BS 360, S15R IAW EA 139900.
